International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: An Infinite Class of Counterexamples to a Conjecture Concerning Nonlinear Resilient Functions

Authors:
Douglas R. Stinson
James L. Massey
Download:
DOI: 10.1007/BF00202271
Search ePrint
Search Google
BibTeX
@article{jofc-1995-14332,
  title={An Infinite Class of Counterexamples to a Conjecture Concerning Nonlinear Resilient Functions},
  journal={J. Cryptology},
  volume={8},
  pages={167-173},
  doi={10.1007/BF00202271},
  author={Douglas R. Stinson and James L. Massey},
  year=1995
}